# SDR UIEA2018030800354

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,698 hours, 17,604 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC012010
- Condition: Broken
- Location: L3 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE IN FLIGHT.    FOUND CONNECTOR D1672 BROKEN ON THE L3 WINDOW AT J9.  REPLACED THE CONNECTOR IAW SWPM 20-10-13. WINDOW HEAT CHECKED OK IAW AMM 30-41-00.
